In the case of a dental emergency, whether due to pain, infection or dental trauma, it is very common to require an antibiotic treatment, prior to clinical treatment.
In the case of having to take antibiotics, DID YOU KNOW THAT ANTIBIOTICS CAN ALTER YOUR INTESTINAL BACTERIAL FLORA?
Antibiotic treatment can alter the intestinal microbiota, causing a decrease in beneficial bacteria and promoting the growth of harmful bacteria, producing the so-called Antibiotic Associated Diarrhea (AAD). This can occur in 1 in every 3 people.
WHAT ARE THE SYMPTOMS OF AAD?
The main symptoms are: increased number of bowel movements and change in consistency.
Symptoms may appear during antibiotic treatment, but in most cases they appear between 1 and 10 days after finalising the treatment.
WHAT TO DO IN CASE OF AAD?
AAD can be prevented by taking specific probiotics if taken, together with antibiotic treatment.
These probiotics with benefits at the intestinal level can also help improve symptoms, since they reduce the duration of diarrhea, the number of bowel movements and normalise its consistency. In addition, in case you need rehydration due to the loss of fluids, it is convenient to combine the probiotic with rehydration salts.
Therefore, it is very important to combine antibiotic therapy with a PROBIOTIC. This way, we will maintain a correct balance of the microbial flora, which is so relevant for the proper function of the body.
If you have any questions, please do not hesitate to contact us, our team will be happy to solve any questions you may have.
You can call us on +34 971 201 123
Or contact us here.